MathSciNet Relay Station
MathSciNet bibliographic data
MR2122861 35Q53
Mustafa, Octavian G. A note on the Degasperis-Procesi equation. J. Nonlinear Math. Phys. 12 (2005), no. 1, 10–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement